MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter's device and lancets were requested for investigation and replacement product was sent to the reporter.The product has not been received at this time.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated there was an issue with a coaguchek softclix lancet device.The reporter stated that a lancet was properly seated in the device, but the needle protruded past the end cap of the device.The reporter noted that the lancet needle appeared longer than other lancets in the box.The reporter inserted a new lancet and the needle did not protrude past the end cap of the device.
 
Additional Manufacturer Narrative
The coaguchek softclix lancet device and a package of 19 unused coagu-chek softclix lancets were returned for investigation.The reported failure on protruding lancets could not be confirmed during investigation.The customer lancing device was tested with test lancets (lot u21a8) and some of the customer lancets into a rubber at all different pricking depth settings, for each attempt needle was correctly retracted, ejected and produced a puncture hole.Furthermore, no lancet was sticking out of the end cap.The lancing device was disassembled for investigation, but no abnormal attribute was found which could verify the customer allegation.The lancing device works in accordance with specifications.Some of the received customer lancets were investigated with a microscope, but no abnormalities could be observed in terms of the customer allegations.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21634929
Report Number1823260-2025-00773
Device Sequence Number7480542
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07313462001
Device Lot NumberBBH146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown